# SDR DHL2004806554

- Difficulty date: January 12, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP UPPER SKIN WORN AT STA XW 104.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1, SRM 57-7-1 FIG 1.  REMOVED WORN SKIN IAW SRM 51-1-21, SRM 51-3-0 PG 1.  FABRICATED NEW SKIN (2024-T3AL 0.040) IAW SRM 57-7-1 FIG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW SKIN WITH NEW FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.
